# SDR ASAA2023101145573

- Difficulty date: October 11, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 35,024 hours, 11,030 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 8TJ146CFA2
- Part serial: HK829337A
- Condition: Faulted
- Location: Nr 1 Eng Oil
- Part time: 86 hours, 24 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL QTY READS 16 AFTER ENGINE OIL SERVICE REF LOG PAGE 60846139. GROUNDED - YES. (RESOLVED ON W/O: 1973306 TASKCARD: N/R-00001 ) REMOVED AND REPLACED OIL QUANTITY TRANSMITTER IAW AMM 79-31-01 OPS AND LEAK CHECK GOOD THIS CLEARS MEL 79-1B ETOPS ENGINE OIL INDICATE FULL,PLACARD REMOVED SEAMC DARWIN NOTIFIED.
